# SDR AMWA75602

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 22,780 hours, 32,927 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC INBOUND, COULD NOT GET NOSE DOWN AND LOCK LIGHT ILLUMINATED. CREW THEN DECLARED EMERGENCY. FLEW OVER THE GROUND, GROUND VERIFIED GEAR DOWN. CREW LANDED THE AIRCRAFT WITH NO FURTHER INCIDENT. MAINTENANCE REPAIRED WIRE AND GEAR DOWNLOCK SWITCH. NO PARTS WERE USED.
